MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  TRUMATCH PIN GUIDE SET RIGHT; TRUMATCH INSTRUMENTS : DRILL GUIDES

DEPUY ORTHOPAEDICS, INC. 1818910  TRUMATCH PIN GUIDE SET RIGHT; TRUMATCH INSTRUMENTS : DRILL GUIDES
Catalog Number 420901
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the tibia block did not fit for case.
 
Additional Manufacturer Narrative
The device associated with this report was not returned for evaluation.No evidence was found indicating product error was a contributing factor to the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Product complaint #
=
> (b)(4).Investigation summary
=
> the device associated with this report was not returned for evaluation.No evidence was found indicating product error was a contributing factor to the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> 099fz.Device history batch
=
> null.Device history review
=
> dhr reviewed, no deviations were noted.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
TRUMATCH PIN GUIDE SET RIGHT
Common Device Name
TRUMATCH INSTRUMENTS : DRILL GUIDES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8273753
Report Number1818910-2019-82095
Device Sequence Number16533187
Product Code JWH
UDI-Device Identifier10603295384762
UDI-Public10603295384762
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110397
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number420901
Device Lot Number099FZ
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/07/2019
Supplement Date Received by Manufacturer02/06/2019
Initial Report FDA Received Date01/24/2019
Supplement Report FDA Received Date02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1